Growth estimates on certain integral inequalities in two variables involving iterated integrals
Main Article Content
The aim of the present paper is to establish growth estimates on some new integral inequalities in two independent variables involving iterated double integrals, which can be used to study the qualitative behavior of solutions of certain partial integrodifferential and integral equations. Applications are also given to illustrate the usefulness of one of our results.
How to Cite
Pachpatte, B. G. (2005). Growth estimates on certain integral inequalities in two variables involving iterated integrals. Tamkang Journal of Mathematics, 36(3), 179–191. https://doi.org/10.5556/j.tkjm.36.2005.110